# SDR 9611449152

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 38,118 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

DURING CLIMBOUT, CABIN PRESSURE WARNING LIGHT ILLUMINATED WITH CABIN DECOMPRESSION.  MASKS DEPLOYED, CABIN CONTROLLED MANUALLY AND ACFT RETURNED TO DSM AND LANDED WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER Z-31 POPPED.  REPLACED THE PRESSURE AMPLIFIER AND RESET THE CIRCUIT BREAKER.  CLEANED AND STOWED ALL MASKS, SYSTEM OPERATIONAL CHECK OK.
